# SDR 96FDEA00726

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corrosion
- Location: Bs 1057
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON DOOR FRAME AT BS 1057 RBL 30 WL 148 AT NUTPLATE HOLES.  REPAIRED DAMAGE PER SRM 51-40-3.
